# SDR USAABB02193

- Difficulty date: November 24, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
